# SDR SWAA2013022813182

- Difficulty date: February 20, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 35,240 hours, 23,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110U97
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BONDING STRAPS CRACKED AT BL 58.00.  REMOVED AND REPLACED STRAPS IAW SRM.
